# SDR USAA2012112600016

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,290 hours, 16,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR68, -Y1292.  REPLACED FLOORBEAM AT FR68, -Y1292 IAW A319 SRM 51-42-11.
